# SDR CALA2016012595020

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMPARTMENT ON UPPER SURFACE OF FLOORBEAM AT STATION 1197+66 FROM LBL 22 - LBL 43.  R & R FLOORBEAM IN AFT CARGO COMPARTMENT AT STATION 1197+66, RBL 45.5 - LBL 45.5 IAW SRM 51-40-02 & DWG 146T1060.
